MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/22/2024.B3: event year only reported: 2024.D4 batch #: unknown.Investigation summary.Call home revealed reflected power errors.The returned probe's tip was broken off and not included.There was evidence of thermal damage seen.The potential cause of the thermal damage is unknown due to the high amount of damage and missing tip.A search of nonconformities (ncs) was performed for lot ml23068293.There were no observed nonconformities for this lot.Manufacture date: 6/1/2023.Expiration date: 2/28/2027.
 
Event or Problem Description
It was reported that during an ablation the probe was performing but after awhile it turned off and stopped working.They got another one to complete the case without patient harm.

Brand Name
NEUWAVE PR PROBE 15CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key18964782
Report Number3008769756-2024-00005
Device Sequence Number15466900
Product Code NEY
UDI-Device Identifier00853719006395
UDI-Public853719006395
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15
Device Lot NumberML23068293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown